# SDR HNAA2019061100171

- Difficulty date: June 2, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 48,017 hours, 41,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Broken
- Location: Winow Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER FITTING BROKEN.  R & R WINDSHIELD CENTER POST LOWER FITTING IAW EO1-53-19-0192 AND SB 145-53-007.
